| Model Number |
ZCT450 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/26/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If explanted, give date: not applicable as to date the lens remains implanted and therefore not explanted.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a toric intraocular lens (iol) was implanted in the left eye of a (b)(6) male patient.No patient complication or injury were reported.At one month post-op visit, it was noted a lens misalignment of 16 degrees from the original placement axis (from 74 degrees to 90 degrees).The patient was reported being stable and no treatment was recommended at the time.No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the intraocular lens (iol) was not returned at the manufacturing site; therefore product testing could not be performed.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.